Convergence of the “elastic” solution method in nonlinear viscoelasticity
Doklady Akademii Nauk, Tome 195 (1970) no. 2, pp. 307-310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_2_a12,
author = {B. E. Pobedrya},
title = {Convergence of the {\textquotedblleft}elastic{\textquotedblright} solution method in nonlinear viscoelasticity},
journal = {Doklady Akademii Nauk},
pages = {307--310},
year = {1970},
volume = {195},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_2_a12/}
}
B. E. Pobedrya. Convergence of the “elastic” solution method in nonlinear viscoelasticity. Doklady Akademii Nauk, Tome 195 (1970) no. 2, pp. 307-310. http://geodesic.mathdoc.fr/item/DAN_1970_195_2_a12/